# SDR MWEA96645

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BEING DE-ICED, THE  VEHICLE CAME IN CONTACT WITH THE LEFT ELEVATOR TRAILING EDGE OUTBD END.  REMOVED AND REPLACED LEFT ELEVATOR TRAILING EDGE SECTION IAW SRM 51-30.
